MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD

3M HEALTH CARE 3M¿ UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Erosion (2075); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
End of report.
 
Event or Problem Description
A hospital in (b)(6) reported a 9160f 3m¿ universal electrosurgical pad was placed on a patient's left thigh prior to a hysterectomy procedure.When the pad was removed, the patient allegedly experienced redness, blistering and skin detachment/stripping around the pad edges.The hospital reported no issue occurred under the conductive portion of the pad.The hospital reported a dermatology consult found the patient experienced 2a, 2b burns and blistering.Medical treatment was not specified.

Brand Name
3M¿ UNIVERSAL ELECTROSURGICAL PAD
Common Device Name
GROUNDING PAD
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8400026
Report Number2110898-2019-00036
Device Sequence Number13550625
Product Code GEI
UDI-Device Identifier10707387462588
UDI-Public10707387462588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model NumberN/A
Device Catalogue Number9160F
Device Lot Number2021 09 MG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERBE VIO 3 DEVICE
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight70